Jump to content

Search the Community

Showing results for tags 'sexual dsyfunction'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. Graphic content PIED - porn induced erectile dysfunction PSSD - post SSRI sexual dysfunction Before reading, this will be long, i will really appreciate if you take few minutes to read and help me diagnose if my issue is related to ssri or not. I put some sexual details about myself to describe my dysfunction. My story : 1) Background: i am 26 years old, healthy, fit, was hypersexual, high sex drive, masturbated alot, abused porn in the last few years, but never had an issue, i was able to easily get erections in 15 seconds just by resting my hands on my penis, unvoluntary 1 hour long hard erections during long bus rides, unintentional embarrassing erections when a kid jumps on my lap, with no sexual intention. Was able to get hard just by thinking about sex. Now in just a matter of few months, i have zero libido, erectile dysfunction, no urges to masturbate or watch porn. After abstinence, i get brief moments( minutes) of good libido followed by hard erections, only able to have erections in the morning as soon as i wake up and still in bed. Other than that i am dead and unable to get aroused or have erections with the exception of those brief moments i told you about. I have two explanations, porn induced erectile dysfunction and sexual exhaustion or PSSD. Now for the Story : in December, due to anxiety and panic attacks from stress in college, visited a psychiatrist, he prescribed to me venlafaxine (TEDEMA) 10mg. And a benzodiazepine prazepam 10mg. in December, i used venlafaxine 10mg twice a day for a week, then once a day for a week and i stopped. and prazepam occasionally until February. In February, i started venlafaxine but only for a week until my dose run out and stopped. I also used propranolol during January to control my panic attacks. I stopped the snri because i had delayed ejaculation, which i reach the edge of orgasm and it runs away so i have to try hard to trigger an orgasm. Also my penis looked smaller flaccid. In January, i noticed that sometimes when i masturbated, my penis wasn't fully hard, i gave that to 40mg propranolol side effects. In February, March, i suddenly lost interest in my girlfriend and i broke up with her, but i still masturbated and watched porn daily, i notice sometimes my penis wasn't as hard as it used to be. But only sometimes. In April, i notice that when masturbating, i lose erection as soon as i stop stimulation. At that moment i was shocked and since then, i had no libido to masturbate, watch porn. So could PSSD come after some months, or was it because of my excessive porn use and masturbation? Last year i could masturbate 4 times a day and always rock hard. What i tried for recovery: I learned about nofap(abstinence) in August. So in September, i stopped porn and masturbation, i didn't have any desires anyway. After 40 days, i had consistent morning wood of good quality for 2 weeks. After that, it was inconsistent and varied in quality. I had 3 days around day 50, where my penis became very sensitive, and each time i lay in bed, i get very aroused and felt extremely horny followed by the hardest erections i had in a long time. Then back to zero in the evening of the 3rd day. There were short brief moments of libido but they don't last more than a minute. I try talking dirty with a girl i know on the phone to test myself, it feels like a job, i get occasionally a weak erection that lasts seconds. But there were times where suddenly after a while i get very aroused and have an erection. At day 70, i masturbated 4 times with few hours in between, first time i had inconsistent erection where it could be good then fades away. Secons Second time, i had a good erection all time, 3rd and 4th time, i was limp and slightly hard as i was about to ejaculate. I regained morning wood after 3 days. Now and since few weeks, i only can have an erection in the morning if i try to stimulate myself with hand, not very strong but good overall. But in the afternoon and night, no matter how hard i try, i cannot make my penis become erect. Also some mornings i feel some libido and i could get erections by fantasy, but only while still in bed before waking up. Please help me diagnose if this is pssd or porn related. If this is pssd, definitely i will prefer to die, i had bad days where i punch the wall and the closet, i cry in bed every night feeling bad about myself, and i think about suicide especially i am alone and i don't have family or friends. I never cried since i was 14 after my father's death, now because of pssd worries i broke down and cried. I quit college, lost all hope and motivation for life, please don't tell me it's depression, i was depressed all my life but never had sexual dysfunction like this.
  2. I'm on risperidone and have been since late October of 2015. I had many tests done and nothing showed up for any mental illness but that I have extremely high anxiety. The doctors said because they could not find anything wrong with me that I have to stay on this medication for at least 6 months so as of this, these past few weeks I have been cutting back on the meds. I am now taking half of a 0.5 mg pill once a day at bed time. I had total anhedonia for a month, my face was feeling very mask like and all I could do was lay around doing nothing, I had lost my personality and was not able to be present at all or focus or enjoy anything for even a minute except when i would get to sleep and it was hellish to live like that. But I began speaking with a former pharmacologist now herbalist who told me how to cut down on the meds slowly enough to stop symptoms. He also told me to start taking L- tryptophan one pill twice a day and Ashwaganda one pill once a day. After about a week and a half of taking these suppliments consecutively, I began to feel a lot more normal again. I now have emotions, they are not as vibrant as they were before the meds but they are back and I can feel them. I feel a world of difference on these supplements. Since then I have been to a naturopath and she checked my serotonin levels and said I am deficient so I should start taking L-tryptophan 4 times a day. I have just began this today so I will keep posting on the out come of that and if I feel any more changes. I have currently started lactating which means I am infertile for now and my sex drive is totally zero. This is what is very much scaring me at this point. I know my d2 dopamine receptors are being blocked by the meds because they are a dopamine antagonist. And I know dopamine is the primary desire chemical. I also know that in order to feel love and bond we must have both dopamine and oxytocin firing together so that the signal is received for both of these chemicals at the same time but since my receptors are blocking dopamine the dopamine signal can't happen and there for I feel no deep love connection or sexual desire... I know this might sound silly and trivial but I am a virgin never had my first kiss yet never had a boyfriend and I really want to experience first love and the excitement that comes from kissing and making love. I do want to have kids of my own some day too. All I can find online are stories of people who still take this drug or have taken it and are now off it but have no sex drive at all saying they are ruined for life. this really scares me and as of now I feel no sexual or any other exitment what so ever. At least I can laugh again and my personality is coming back, I keep telling myself but still I need to know. Will sex drive and sexual pleasure come back and if so how long will it take for it to return to its normal levels? As of now I have no desire at all and I feel nothing like attraction for anyone. please let me know what to expect ... I need some hope!
  3. Hi everyone! If you have taken an SSRI or an SNRI such as Zoloft, prozac, luvox, and you still experience sexual dysfunction after coming off the drug (in the form of genital numbness, reduced pleasure response, inability to orgasm, erectile dysfunction, etc) please fill this form out to help us end PSSD for good! https://docs.google.com/forms/d/e/1FAIpQLSc4NixcXLN_sRV-4jSIWeDAYvQ1V96F-8B0MR8GuDpbjbD3rg/viewform
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy